# SDR UPS99231170

- Difficulty date: December 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Inop
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PRESSURIZATION INOP IN MANUAL AND AUTO MODE.
